# SDR DALA1230036306

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 65,648 hours, 11,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Bs 1200 Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK AT THE TENSION TIE STATION STA1200 RT FRAME DOUBLER.  MAINTENANCE REMOVED DOUBLER AND INSTALLED WITH NEW FRAME DOUBLER AS PER B747-400 SRM 51-40-02.
